I am 19 and about a year ago after taking some treatment for vaginal yeast infection, I got a white tounge and thick, sticky saliva. I wake up everyday with uncomfortably bad breath. My vaginal secreation is also thick and can look withish at times, it does not necessarily smell bad but it has an odd smell. The lubricant that comes from my vagina during sexual arousal is also sticky and whitish, looks alot like my saliva. I have gone to doctors and no one seems to know what I have. All STD tests are negative. Please help me. Thank you.
Have you been to your Gynecologist and an ENTdoc? Have they taken cultures? Perhaps you have Candida's from the antibiotics. I'd have them check and try drinking some cranberry juice and try probiotics.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.